Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on extensions of semigroups of $ *$-endomorphisms

Authors: William Arveson and Akitaka Kishimoto
Journal: Proc. Amer. Math. Soc. 116 (1992), 769-774
MSC: Primary 46L57
MathSciNet review: 1098393
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a relatively elementary proof that every $ {E_0}$-semigroup acting on a type $ {I_\infty }$ factor can be extended to a one-parameter group of $ *$-automorphisms acting on a larger type $ {I_\infty }$ factor.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L57

Retrieve articles in all journals with MSC: 46L57

Additional Information

PII: S 0002-9939(1992)1098393-3
Keywords: von Neumann algebras, semigroups, automorphism groups
Article copyright: © Copyright 1992 American Mathematical Society